CSpace

Browse/Search Results:  1-10 of 15 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
On the decomposition of the Riesz operator and the expansion of the Riesz semigroup 期刊论文
INTEGRAL EQUATIONS AND OPERATOR THEORY, 2005, 卷号: 52, 期号: 4, 页码: 581-594
Authors:  Xu, GQ;  Feng, DX
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Riesz operator  Riesz semigroup  
Robust integral stabilization of regular linear systems 期刊论文
SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES, 2004, 卷号: 47, 期号: 5, 页码: 545-554
Authors:  Xu, CZ;  Feng, DX
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
infinite-dimensional system  C-0-semigroup  integral controllers  exponential stabilization  
A new family of trust region algorithms for unconstrained optimization 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2003, 卷号: 21, 期号: 2, 页码: 221-228
Authors:  Dai, YH;  Xu, DX
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
trust region method  global convergence  quasi-Newton method  unconstrained optimization  nonlinear programming  
timoshenko梁的边界反馈一致镇定 期刊论文
数学物理学报a辑, 2003, 卷号: 023, 期号: 006, 页码: 719
Authors:  许跟起;  冯德兴
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
中日进出口商品结构之比较研究 期刊论文
管理评论, 2003, 卷号: 15, 期号: 10, 页码: 53
Authors:  陈振锋;  吴莹;  史德信;  徐山鹰;  汪寿阳
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
The Riesz basis property of a Timoshenko beam with boundary feedback and application 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2002, 卷号: 67, 期号: 4, 页码: 357-370
Authors:  Xu, GQ;  Feng, DX
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
Timoshenko beam  boundary feedback  generalized eigenvector system  Riesz basis  
Linearization method to stability analysis for nonlinear hyperbolic systems 期刊论文
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 2001, 卷号: 332, 期号: 9, 页码: 809-814
Authors:  Xu, CZ;  Feng, DX
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
On the spectrum determined growth assumption and the perturbation of C-0 semigroups 期刊论文
INTEGRAL EQUATIONS AND OPERATOR THEORY, 2001, 卷号: 39, 期号: 3, 页码: 363-376
Authors:  Xu, GQ;  Feng, DX
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
具有耗散边界反馈的timoshenko梁的镇定英文 期刊论文
控制理论与应用, 2001, 卷号: 18, 期号: 3, 页码: 353
Authors:  冯德兴;  阎庆旭
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Some properties of integrated bisemigroups 期刊论文
Acta Mathematica Scientia, 2001, 卷号: 21, 期号: 1, 页码: 50
Authors:  Xu GQ(许跟起);  Feng DX(冯德兴)
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30